# SDR UIEA2025073001072

- Difficulty date: August 8, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 88,448 hours, 15,129 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFTHORIZONTAL STAB TIP FAIRING,  AFT WEDGE, FWD U CHANNEL FOUND CRACKED.  CRACKED U CHANNEL REPLACED IAW RI-55-10-17796, REV A.  NO FURTHER DEFECTS NOTED.
